# SDR UPS98828077

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822505
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 BULGING CORROSION ON BATHTUB FITTING FWD SIDE FS 320 BETWEEN LONG 32L AND 33L.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0, 51-1-20D.
